MAUDE Adverse Event Report: ADVANCED MEDICAL BALLOONS GMBH HYGH-TEC; TUBES, GASTROINTESTINAL

ADVANCED MEDICAL BALLOONS GMBH HYGH-TEC; TUBES, GASTROINTESTINAL
Model Number V01-10024
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Pain (1994); Pressure Sore/Ulcer (2326)
Date of Event 09/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned by the user facility for evaluation.For the affected batch 2414001 (production date: 04/02/2024; expiry date: 04/02/2026), a batch record review was conducted.No deviations, nonconformities, or anomalies related to manufacturing, packaging, or release were identified.Although the initial reporter indicated an expiration date of 09/01/2025, review of the batch records confirmed that the correct expiration date for batch 2414001 is 04/02/2026.In addition, an evaluation of post market data confirmed that no further complaints were received for batch 2414001.Based on the batch record review and the absence of additional complaints, there are no indications that the product was defective or failed to meet specifications.
 
Event or Problem Description
On 27-oct-2025, the manufacturer received a voluntary fda form 3500 submitted by the reporter.According to the information provided, the patient had a fecal management system (fms) in place.The initial system was placed on [redacted] and removed four days later.A new fms was placed on the same day and removed on [redacted], two days later, due to reported balloon air leakage and system leakage.Upon removal, the patient was noted to have a pressure injury on the rectum, which the reporter believed to be associated with the hard plastic component of the fms.The reporter was contacted and provided the following details: no medical intervention was needed other than wound care.Skin affected, pt reported 10/10 pain level.Additional attempts were made to obtain further details including clarification of the wound care required; however, the reporter declined to provide any additional details.

Brand Name
HYGH-TEC
Common Device Name
TUBES, GASTROINTESTINAL
Manufacturer (Section D)
ADVANCED MEDICAL BALLOONS GMBH
bruchsaler strasse 22
waghaeusel, baden-wuerttemberg 68753
GM  68753
Manufacturer (Section G)
ADVANCED MEDICAL BALOONS GMBH
bruchsaler strasse 22
waghaeusel, baden-wuerttemberg 68753
GM   68753
Manufacturer Contact
michael rothhaar
bruchsaler strasse 22
waghaeusel, baden-wuerttemberg 68753
GM   68753
MDR Report Key24161326
Report Number3015237508-2025-01027
Device Sequence Number9001150
Product Code KNT
UDI-Device Identifier04260566430116
UDI-Public04260566430116
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K221400
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/02/2026
Device Model NumberV01-10024
Device Catalogue NumberV01-10024
Device Lot Number2414001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale
Patient EthnicityNon Hispanic